# SDR UPS201964

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Condition: Delamination
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND R/W O/B FOREFLAP I/B END HAS A PREVIOUS REPAIR DELAMINATING.  INSTALLED REPAIR IAW SRM 51-40-06.
